# SDR SWIA200616408

- Difficulty date: March 9, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 5,771 hours, 5,099 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED IN 0 POSITION ON GROUND.   LUBED ACTUATORS IAW AMM 12-20-27.
